# SDR SWAA2022082943937

- Difficulty date: August 19, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 69,480 hours, 40,936 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LH WING INBD LEADING EDGE FOUND STRINGER AT KRAS 206.32 TO KRAS 218 AT STRINGER ROW 2 CRACKED (116A4531-1) / [01] LOCATED AND DRILLED NEW STRINGER IAW SRM 51-40-05-0G-0 AND BOEING DWG# 116A4008 ID:0015 REV:F.;[02] LOCATED AND DRILLED NEW STRINGER; STRINGER ISNATALLED ON FAULT TTG8Q00E7XZX;[03] ALL WORK C/W AUDIT C/W
